# SDR ASAA2017061921122

- Difficulty date: June 19, 2017
- Submitted: June 21, 2017
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 40,839 hours, 12,389 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Faulted
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN ZONE TEMP ILLUMINATED ON RECALL, EXTINGUISHED ON RESET.  ACFT GROUNDED.  INITIAL INSPECTION FOUND THE NR 2 TEMP CONTROLLER WITH FLIGHT DECK TRIM VALVE RED FAULT LIGHT ON. PERFORMED  AMM TASK 21-61-00-700-806-002.  RESET AFTER SUCCESSFUL VERIFY TEST.  FLIGHT DECK FAULT LIGHT FOR TRIM VALVE EXTINGUISHED. RECALL ON SIX PACK DOES NOT SHOW CABIN ZONE TEMP.
